# SDR IPXA1564712

- Difficulty date: January 24, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N463UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28267
- Aircraft time: 23,260 hours, 11,878 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N380090
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT WING OTBD AFT FLAP BOTTOM SURFACE DELAMINATED 24" OTBD FROM INBD EN END AND 4" FWD. FROM T/E REPAIRED IAW SRM-57-53-01-2R1 AND 51-70-04-G.
